# SDR UALA2010022200649

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,478 hours, 8,789 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CABLES AND CONNECTOR BROKEN AT SEAT ROW 25R TO LAV 112 SIDE WALL.  REPLACED EMERGENCY LIGHT WIRING AND CONNECTOR, OP CHECK OKAY.
